# SDR REXA2024102901116

- Difficulty date: February 19, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 22,420 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670756001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H FWD EQUIPMENT BAY FLOOR WEB APPEARS TO BE CRACKED AT F.S.193.   REMOVED DAMAGED AREA IN BAY FLOOR WEB LH SIDE AT FS193 IAW CRJ900 SRM 53-11-43-201-001-A01. FABRICATED, LOCATED DRILLED, DEBURRED AND INSTALLED REPAIR PARTS, DOUBLER AND SHIM 2024T3 0.040"" PO: 5-4713, CLEAT 2024T3 0.032"" PO: W81195 IAW CRJ900 SRM 53-11-43-201-001-A01. REMOVED AND REINSTALLED SYS#2 AND #3 BRAKE ACCUMULATOR GAUGES IAW CRJ 900 AMM 32-43-30-000-801-A01. REMOVED AND REINSTALLED NITROGEN LINES FOR BRAKE ACCUMULATOR GAUGES IAW CRJ 900 AMM 20-22-00-910-801-A01. REMOVED AND REINSTALLED SUPPORT (NP CC670-75600-1) TO GAIN ACCESS IAW CRJ-900 SRM 51-42-06-001-001-A01 SERVICED THE BRAKE ACCUMULATORS IAW CRJ 900 AMM 12-12-29-614-801-A01. PERFORMED OPS CHECK OF THE BRAKE ACCUMULATOR IAW CRJ 900 AMM 32-43-16-710-801-A01. OPS CHECK GOOD."
